# SDR UALA2012072404013

- Difficulty date: July 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 43,075 hours, 11,013 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM LEFT LANDING GEAR AREA AT TOP OF GEAR.  REPLACED HYD FLEX LINE, LEAK CHECKED, NONE FOUND.   SERVICED ALL HYD SYSTEMS TO FULL.
